# SDR SWAA118151

- Difficulty date: November 25, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 75,646 hours, 67,040 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Part number: 65528942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOORBEAM BRACKET CRACKED AT BS 540, RBL 1.  REMOVED AND REPLACED BRACKET PER SRM.
